# SDR MALA060115

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,846 hours, 22,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 438-512
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K BRIDGE CHECK IN BNA, FOUND FLOOR FLANGE AT RBL 33 IS CORRODED BETWEEN FS438 TO FS 512 AND HAS BEEN REPAIRED FOLLOWING THE PROCEDURES AS OUTLINED IN SRM 51-70-30 AND INSTALLED IAW SRM 51-40-21. REF: EAMS WORK ORDER 213551 TASK 1548.
